# SDR MWEA99064

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9953208501
- Condition: Cracked
- Location: Bs 623
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LEFT SIDE FRAME AT STATION 623.  MAINTENANCE DRILLED HOLES IN -9 DOUBLER AND -23 -25 -27 SHIMS AND INSTALLED.
